1 Star2 Stars3 Stars4 Stars5 Stars (No Ratings Yet)
blankLoading...

Boots Aspirin Dispersible tablets

Boots Aspirin Dispersible tablets BP 75 mg

an antiplatelet agent which helps prevent blood clots in people who have had a stroke, heart attack or by-pass surgery

100 tablets

Boots Aspirin Dispersible tabletsHow to take:

Stir the tablets in a small glass of water until dispersed and drink immediately. Adults – usual dose: Take one or two tablets each day, or as advised.

Do not store above 25°C. Protect from light and moisture. Keep all medicines out of the sight and reach of children. Use by the date on the label edge. Active ingredient: Each dispersible tablet contains Aspirin 75 mg.

Aspirin Dispersible tablets BP 75 mg

What this medicine is for

This medicine contains Aspirin, which belongs to a group of medicines called antiplatelet agents that help prevent your blood cells sticking together and forming a blood clot.

It can be used to help prevent blood clots in people who have had a stroke, heart attack or by-pass surgery.

This medicine is not for pain relief.

Before you take this medicine

This medicine can be taken by adults. However, some people should not take this medicine or should seek the advice of their pharmacist or doctor first.

If you are taking this medicine for the first time, talk to your doctor to make sure it is suitable for you.

Do not take:

  • If you are under 16 years, unless your doctor tells you to
  • If you are allergic to any of the ingredients
  • If you have a stomach ulcer, or have had one
  • If you have a blood clotting disorder
  • If you have gout
  • If you are taking blood thinning medicines (e.g. warfarin or heparin)
  • If you have an intolerance to some sugars, unless your doctor tells you to (this medicine contains lactose)
  • If you are pregnant or breastfeeding

!    Talk to your pharmacist or doctor:

  • If you have allergic disease (e.g. asthma)
  • If you have kidney or liver problems
  • If you are dehydrated

Other important information

There is a possible association between aspirin and Reye’s syndrome when given to children. Reye’s syndrome is a very rare disease, which can be fatal. For this reason aspirin should not be given to children aged under 16 years, unless on the advice of a doctor.

If you take other medicines

Aspirin 75 mg may affect some other medicines taken for:

  • High blood pressure (e.g. water tablets)
  • Pain and inflammation (e.g. steroids or anti-inflammatory medicines)
  • Cancer or rheumatoid arthritis (e.g. methotrexate)
  • Gout (e.g. probenecid), or indigestion and heartburn

Talk to your pharmacist if you are taking, or intend to take any other medicine with Aspirin 75 mg. This includes medicines prescribed and those bought for yourself.

How to take this medicine

Boots Aspirin Dispersible tablets

Check the bottle seal is not broken before use.

Stir the tablets in a small glass of water until dispersed and drink immediately. Do not give to children under 16 years, unless your doctor tells you to. Adults: Take one or two tablets each day.

In some cases your doctor may advise you to take up to four tablets a day. Do not take more than the amount recommended above. !   If you take too many tablets: Talk to a pharmacist or doctor straight away.

Possible side effects

Most people will not have problems, but some may get some.

!   If you get any of these serious side effects, stop taking the tablets. See a doctor at once:

  • You have black tarry stools, severe stomach pain, are sick and there is blood in it
  • Allergic reactions such as skin rash and difficultly in breathing

These other effects are less serious. If they bother you talk to a pharmacist:

  • Hearing problems (e.g. ringing in the ears)
  • Feeling dizzy (vertigo)
  • Confusion
  • Problems with your blood (e.g. bleeding longer if you cut yourself)

If any side effect becomes severe, or you notice any side effect not listed here, please tell your pharmacist or doctor.

How to store this medicine

Do not store above 25°C. Protect from light and moisture.

Keep this medicine in a safe place out of the sight and reach of children, preferably in a locked cupboard.

Use by the date on the label edge.

What is in this medicine

Each dispersible tablet contains Aspirin 75 mg, which is the active ingredient.

As well as the active ingredient, the tablets also contain lactose, sodium saccharin, starch, citric acid, sodium laurilsulfate, talc, calcium carbonate.

The pack contains 100 dispersible tablets.

Leave a Reply

  Subscribe  
Notify of